# SDR SWAA2019072235160

- Difficulty date: July 18, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 38,141 hours, 23,018 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 141A61508
- Part serial: I74001
- Condition: Cracked
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER AFT CORNER UPPER HOLE CRACKED.  REPAIRED L1 DOOR PER EA.
